A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations

P. Pepe, Zhong-Ping Jiang, E. Fridman

Research output: Contribution to journalArticle

Abstract

In this paper a new Lyapunov-Krasovskii methodology for both the (local) asymptotic stability and the global asymptotic stability of non-linear coupled delay differential and difference equations is proposed. This methodology is based on the concept of input-to-state stability applied to the difference equation, for which a sufficient Lyapunov criterion is given, and on previous methodologies developed in the literature for linear delay descriptor systems.

Original languageEnglish (US)
Pages (from-to)107-115
Number of pages9
JournalInternational Journal of Control
Volume81
Issue number1
DOIs
StatePublished - Jan 2008

Fingerprint

Difference equations
Asymptotic stability
Differential equations
Convergence of numerical methods

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations. / Pepe, P.; Jiang, Zhong-Ping; Fridman, E.

In: International Journal of Control, Vol. 81, No. 1, 01.2008, p. 107-115.

Research output: Contribution to journalArticle

@article{327358b45e8849139a64ff0355441242,
title = "A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations",
abstract = "In this paper a new Lyapunov-Krasovskii methodology for both the (local) asymptotic stability and the global asymptotic stability of non-linear coupled delay differential and difference equations is proposed. This methodology is based on the concept of input-to-state stability applied to the difference equation, for which a sufficient Lyapunov criterion is given, and on previous methodologies developed in the literature for linear delay descriptor systems.",
author = "P. Pepe and Zhong-Ping Jiang and E. Fridman",
year = "2008",
month = "1",
doi = "10.1080/00207170701383780",
language = "English (US)",
volume = "81",
pages = "107--115",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - A new Lyapunov-Krasovskii methodology for coupled delay differential and difference equations

AU - Pepe, P.

AU - Jiang, Zhong-Ping

AU - Fridman, E.

PY - 2008/1

Y1 - 2008/1

N2 - In this paper a new Lyapunov-Krasovskii methodology for both the (local) asymptotic stability and the global asymptotic stability of non-linear coupled delay differential and difference equations is proposed. This methodology is based on the concept of input-to-state stability applied to the difference equation, for which a sufficient Lyapunov criterion is given, and on previous methodologies developed in the literature for linear delay descriptor systems.

AB - In this paper a new Lyapunov-Krasovskii methodology for both the (local) asymptotic stability and the global asymptotic stability of non-linear coupled delay differential and difference equations is proposed. This methodology is based on the concept of input-to-state stability applied to the difference equation, for which a sufficient Lyapunov criterion is given, and on previous methodologies developed in the literature for linear delay descriptor systems.

UR - http://www.scopus.com/inward/record.url?scp=35948951603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35948951603&partnerID=8YFLogxK

U2 - 10.1080/00207170701383780

DO - 10.1080/00207170701383780

M3 - Article

AN - SCOPUS:35948951603

VL - 81

SP - 107

EP - 115

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

IS - 1

ER -